# SDR CALA2024100302540

- Difficulty date: September 26, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N39461
- Make and model: Boeing 737924ER
- Aircraft serial: 37201
- Aircraft time: 38,381 hours, 13,722 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 141A372212
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUS R/H FWD EXTERNAL POWER COMPARTMENT FUS CUTOUT LOWER EXTERIOR SMALL DOUBLER CRACKED MKD DOT 037 REF AAR N/R 9903162 ACCOMPLISHED INSTALLATION REPAIR PARTS AT LOWER FUS R/H EXTERNAL POWER COMPARTMENT IN REF B737-900ER SRM 53-10-15-2R-4 WORK ACCOMPLISHED
